# SDR AU010327

- Difficulty date: March 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: LS52RS
- Condition: Worn
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT CONTROL COLUMN TORQUE TUBE BEARING WORN.
